Corrigendum to the paper "An extension of a result of C. J. Smyth to polynomials in several variables" Acta Arith. 50 (1988), 211-214

Volume 60 / 1992

A. Bazylewicz Acta Arithmetica 60 (1992), 417 DOI: 10.4064/aa-60-4-417


On page 211, line 9, and on page 213, line -6, the assumption should be added that F is not the product of generalized cyclotomic polynomials.


  • A. Bazylewicz

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image